Topology of attractors from two-piece expanding maps

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

In this paper we study the topology of the invariant sets derived from two-piece expanding maps. We classify the conditions under which the invariant sets are topological attractors, and show that the set of attractors is open and dense in the set of invariant sets derived by two-piece expanding maps.

Original languageEnglish
Pages (from-to)385-398
Number of pages14
JournalDynamical Systems
Volume21
Issue number4
DOIs
StatePublished - 1 Dec 2006

Fingerprint

Expanding Maps
Invariant Set
Attractor
Topology
Classify

Cite this

@article{c791e2adbd86455ebf3b8ca68dd145fe,
title = "Topology of attractors from two-piece expanding maps",
abstract = "In this paper we study the topology of the invariant sets derived from two-piece expanding maps. We classify the conditions under which the invariant sets are topological attractors, and show that the set of attractors is open and dense in the set of invariant sets derived by two-piece expanding maps.",
author = "Youngna Choi",
year = "2006",
month = "12",
day = "1",
doi = "10.1080/14689360600682097",
language = "English",
volume = "21",
pages = "385--398",
journal = "Dynamical Systems",
issn = "1468-9367",
publisher = "Taylor and Francis Ltd.",
number = "4",

}

Topology of attractors from two-piece expanding maps. / Choi, Youngna.

In: Dynamical Systems, Vol. 21, No. 4, 01.12.2006, p. 385-398.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Topology of attractors from two-piece expanding maps

AU - Choi, Youngna

PY - 2006/12/1

Y1 - 2006/12/1

N2 - In this paper we study the topology of the invariant sets derived from two-piece expanding maps. We classify the conditions under which the invariant sets are topological attractors, and show that the set of attractors is open and dense in the set of invariant sets derived by two-piece expanding maps.

AB - In this paper we study the topology of the invariant sets derived from two-piece expanding maps. We classify the conditions under which the invariant sets are topological attractors, and show that the set of attractors is open and dense in the set of invariant sets derived by two-piece expanding maps.

UR - http://www.scopus.com/inward/record.url?scp=33751162596&partnerID=8YFLogxK

U2 - 10.1080/14689360600682097

DO - 10.1080/14689360600682097

M3 - Article

VL - 21

SP - 385

EP - 398

JO - Dynamical Systems

JF - Dynamical Systems

SN - 1468-9367

IS - 4

ER -